# SDR SWAA2023102404965

- Difficulty date: September 27, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB AFT CORNER SCUFF PLATE IS CRACKED<[01] REPAIRED FCB AFT CORNER SCUFF PLATE. IAW SRM 53-30-15-2R-1 THIS PART WILL BE INSTALLED ON TASK CARD NBR: TTG8Q00NFN78.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE
